| Model Number |
WA22566S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the high frequency resection electrode was damaged.The issue was noticed when in the patient's bladder during a transurethral resection of bladder tumor procedure.A second button was used but had the same fault was seen.The surgeon continued to successfully complete the procedure with the faulty electrode.There were no reports of patient harm or injury.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and from the information obtained, the subjected device was not returned and therefore, the defect of the device described by the user cannot be confirmed olympus will continue to monitor the field performance of this device.